Authors: Janev, Marko 
Atanacković, Teodor
Pilipović, Stevan
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: NOETHER'S THEOREM FOR HERGLOTZ TYPE VARIATIONAL PROBLEMS UTILIZING COMPLEX FRACTIONAL DERIVATIVES
Journal: Theoretical and Applied Mechanics
Volume: 48
Issue: 2
First page: 127
Last page: 142
Issue Date: 1-Jan-2021
Rank: M24
ISSN: 1450-5584
DOI: 10.2298/TAM210913011J
Abstract: 
This is a review article which elaborates the results presented in [1], where the variational principle of Herglotz type with a Lagrangian that depends on fractional derivatives of both real and complex orders is formulated and the invariance of this principle under the action of a local group of symmetries is determined. The conservation law for the corresponding fractional Euler Lagrange equation is obtained and a sequence of approximations of a fractional Euler-Lagrange equation by systems of integer order equations established and analyzed.
Keywords: fractional derivatives | Herglotz variational principle | Noether's theorem
Publisher: Serbian Society of Mechanics

Show full item record

Page view(s)

8
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.